# SDR CALA2014071591474

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 60,820 hours, 22,806 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SILL BEAM CORRODED AT FASTENER HOLES FOR FWD GIRT BAR FITTING.  REMOVED CORROSION & INSTALLED REPAIR  IAW SRM 53-41-14 FIG 201.  THIS IS A CATEGORY A REPAIR.
